Jump to content





Drug Free

Posted by sal1917, 13 November 2013 · 155 views

accutane pigmentation red marks cysts
Sooo I went to my final derm appointment one month ago and he said I was good to stop taking accutane. This made me very happy!! After 13 months of medication, almost 10 of them being accutane it actually feels like I'm forgetting something in the morning without the need of medication! My face is still extremely pigmented with a few dints.. They are fading but I understand this will take a long time, I have an appointment with a skin specialist for 5 months time to get it looked at once accutane leaves the system. Another summer of me being scared to death of swimming! (No make up eeeek) all symptoms have left! Amazing that I don't need lip balm every hour and the joker like ring around my lips has gone . Also my hair has started to grow back which is amazing as it got pretty thin towards the end there! So all in all, I would recommend accutane but only if your skin is realllllly bad, i believe I got cysts that I would never had have ever if I didn't take it- and it was these cysts that left the purple/red marks that I still have almost a year after!! Good luck every one!! I'll post again in a few months




Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors